`a`
Related Articles
1

Asymptotic invariance and the discretisation of nonautonomous forward attracting sets

Journal of Computational Dynamics  Volume 3, Issue 2, Pages : 179 - 189, 2017

Peter E. Kloeden - (email)

 Abstract       References       Full Text      Related Articles

2

On the upper semicontinuity of pullback attractors for multi-valued noncompact random dynamical systems

Discrete and Continuous Dynamical Systems - Series B  Volume 21, Issue 10, Pages : 3669 - 3708, 2016

Yejuan Wang - (email)

 Abstract       References       Full Text      Related Articles

3

Non-autonomous dynamical systems

Discrete and Continuous Dynamical Systems - Series B  Volume 20, Issue 3, Pages : 703 - 747, 2015

Alexandre N. Carvalho - (email), José A. Langa - (email), James C. Robinson - (email)

 Abstract       References       Full Text      Related Articles

4

Asymptotic behaviour of a non-autonomous Lorenz-84 system

Discrete and Continuous Dynamical Systems  Volume 34, Issue 10, Pages : 3901 - 3920, 2014

María Anguiano - (email), Tomás Caraballo - (email)

 Abstract       References       Full Text      Related Articles

5

Uniform attractor of the non-autonomous discrete Selkov model

Discrete and Continuous Dynamical Systems  Volume 34, Issue 1, Pages : 229 - 248, 2013

Xiaolin Jia - (email), Caidi Zhao - (email), Juan Cao - (email)

 Abstract       References       Full Text      Related Articles

6

The existence of uniform attractors for 3D Brinkman-Forchheimer equations

Discrete and Continuous Dynamical Systems  Volume 32, Issue 10, Pages : 3787 - 3800, 2012

Yuncheng You - (email), Caidi Zhao - (email), Shengfan Zhou - (email)

 Abstract       References       Full Text      Related Articles

7

Uniform attractor for non-autonomous nonlinear Schrödinger equation

Communications on Pure and Applied Analysis  Volume 10, Issue 2, Pages : 639 - 651, 2010

Olivier Goubet - (email), Wided Kechiche - (email)

 Abstract       References       Full Text      Related Articles

8

A discretization scheme for an one-dimensional reaction-diffusion equation with delay and its dynamics

Discrete and Continuous Dynamical Systems  Volume 23, Issue 3, Pages : 1041 - 1060, 2008

Maria do Carmo Pacheco de Toledo - (email), Sergio Muniz Oliva - (email)

 Abstract       Full Text      Related Articles

9

Uniform attractors for a phase transition model coupling momentum balance and phase dynamics

Discrete and Continuous Dynamical Systems  Volume 22, Issue 4, Pages : 909 - 932, 2008

Pierluigi Colli - (email), Antonio Segatti - (email)

 Abstract       Full Text      Related Articles

10

Compact uniform attractors for dissipative lattice dynamical systems with delays

Discrete and Continuous Dynamical Systems  Volume 21, Issue 2, Pages : 643 - 663, 2008

Caidi Zhao - (email), Shengfan Zhou - (email)

 Abstract       Full Text      Related Articles

11

The attractors for weakly damped non-autonomous hyperbolic equations with a new class of external forces

Discrete and Continuous Dynamical Systems  Volume 18, Issue 1, Pages : 53 - 70, 2007

Shan Ma - (email), Chengkui Zhong - (email)

 Abstract       Full Text      Related Articles

12

Attractors for nonautonomous 2d Navier-Stokes equations with normal external forces

Discrete and Continuous Dynamical Systems  Volume 13, Issue 3, Pages : 701 - 719, 2005

Songsong Lu - (email), Hongqing Wu - (email), Chengkui Zhong - (email)

 Abstract       Full Text      Related Articles

13

Finite dimensional attractors for reaction-diffusion equations in $R^n$ with a strong nonlinearity

Discrete and Continuous Dynamical Systems  Volume 5, Issue 2, Pages : 399 - 424, 1999

Messoud Efendiev - (email), Alain Miranville - (email)

 Abstract       Full Text      Related Articles

14

Exponential attractors for nonautonomous first-order evolution equations

Discrete and Continuous Dynamical Systems  Volume 4, Issue 2, Pages : 225 - 240, 1998

Pierre Fabrie - (email), Alain Miranville - (email)

 Abstract       Full Text      Related Articles

15

Longtime behavior of a homogenized model in viscoelastodynamics

Discrete and Continuous Dynamical Systems  Volume 4, Issue 2, Pages : 339 - 358, 1998

M. Grasselli - (email), Vittorino Pata - (email)

 Abstract       Full Text      Related Articles